# SDR IPXA2019102248165

- Difficulty date: October 7, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39549
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING FIXED L/E SPLICE DOUBLER IS CRACKED AT STA. XOS.=799.REMOVED, FABRICATED AND REPLACED SPLICE DOUBLER ON L/H WING AT STA. XOS.=799 IAW DWG. ARB3954 AND SRM 51-33-01. (MINOR)
